| Catalog Number |
5921034235 |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 6 malfunction events in which the device reportedly had a decrease in pressure.6 events had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 6 events were reported for this quarter.Product return status: 6 device investigation types have not yet been determined.Additional information: 6 devices were labeled for single-use.6 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, d3, h6, h10 6 events were previously reported during the reporting period; however, - 1 previously reported event in this report was subsequently reported under mfr report # 3015967359-2023-00581.- 1 previously reported event in this report was subsequently reported under mfr report # 3015967359-2023-00583.- 1 previously reported event in this report was subsequently reported under mfr report # 3015967359-2023-00584.- 1 previously reported event in this report was subsequently reported under mfr report # 3015967359-2023-00585.- 1 previously reported event in this report was subsequently reported under mfr report # 3015967359-2023-00575.- 1 previously reported event in this report was subsequently reported under mfr report # 3015967359-2023-00576.- 0 previously reported events are included in this follow-up record.H3 other text : event reported on other mfr report #s (see additional mfg narrative).
Event or Problem Description
This report summarizes 0 malfunction events in which the device reportedly had a decrease in pressure.